# SDR CA080606004

- Difficulty date: June 4, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: C200G3R
- Condition: Intermittent
- Location: Stab Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) LT SAS FAILED AND ALL STAB TRIM FUNCTIONS FAILED. MASTER DISCONNECT SWITCH REPLACED AND TEST FLIGHT CARRIED OUT SERVICIBLE.
